Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Looseness of vagina after taking premolut n capsules - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   are u there?
User :   Hello Sir, My wife taking some medicine to avoide period for certain time related to religious. Now problem is Looseness of Vegina?
Doctor :   what medicine is she taking?
User :   Primolut taking 5 days regularely
Doctor :   ok
Doctor :   since when
Doctor :   what is the duration of marital life
Doctor :   and how many children
User :   2 months only
Doctor :   ok
Doctor :   i would suggest to stop taking the tablets for religious purposes
Doctor :   is there any other symptoms
Doctor :   as primulut is known to have side effects
Doctor :   u must consult a physician regarding its usage
Doctor :   are u there?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor